# SDR CALA2010111900588

- Difficulty date: November 19, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 43,076 hours, 22,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 6546552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - BELFRAME STA 827 HAS CRACK AT FASTENER HOLE BETWEEN STRINGERS S8L AND S9L AT THE A/C OUTLET EXTRUSION SUPPORT BRACKET ATTACHMENT AREA.  REPAIRED FRAME-REF-EC/RA 5311-01512,DIP PER EA-5310-04498 STEP 35 TO PERFORM A ONE TIME INSPECTION.
